# SDR SWIA2020081151735

- Difficulty date: June 29, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 39,640 hours, 33,770 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Fairing
- Condition: Cracked
- Location: Lt Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER STAB FAIRING 326AL WAS CRACKED.   INSTALLED NEW PART.
